Time-dependent 2D spacetimes from matrices

Das, Sumit R. (2005) Time-dependent 2D spacetimes from matrices Modern Physics Letters A, 20 (28). pp. 2101-2118. ISSN 0217-7323

Full text not available from this repository.

Official URL: http://www.worldscinet.com/mpla/20/2028/S021773230...

Related URL: http://dx.doi.org/10.1142/S0217732305018153


Solutions of matrix quantum mechanics have been shown to describe time dependent backgrounds in the holographically dual two-dimensional closed string theory. We review some recent work dealing with nontrivial spacetimes which arise in this fashion and discuss aspects of physical phenomena in them. These include spacetimes with spacelike boundaries.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
Keywords:2D String Theory; Matrix Model
ID Code:8686
Deposited On:28 Oct 2010 11:03
Last Modified:31 May 2011 05:05

Repository Staff Only: item control page